# SDR FDEA201111225002

- Difficulty date: November 22, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 37,379 hours, 21,755 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 10A348300312
- Condition: Leaking
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ECAM ALERT RECEIVED FOR NR 1 BLEED LEAK COMPLIED WITH ECAM QRH.  DIVERTED TO AVOID ICING.  REMOVED AND REPLACED NR 1 SYS ANTI-ICE DUCT IN PYLON PER AMM 20-26-00-000.   PERFORMED LEAK CHECK WITH APU AIR, FOUND NO LEAKS AT DUCT.  ACFT OK FOR SERVICE.
